# SDR QXEA2021070200343

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,226 hours, 28,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN IN AFT GALLEY NOT SECURE. REMOVED FROM SERVICE. RESECURE EMERGENCY EXIT SIGN AFT GALLEY NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
